B12

Hi following my last post I have started taking Jarrow 1000mg B12. I have been taking two a day since Tuesday, I felt an immediate lift in mood, but since then I have felt really tired. I cant understand this as I thought they were meant to make you less tired. I know it is early days just wondering if this is normal. I have an appointment with GP on Tuesday so see what he says.

3 Replies

oldestnewest
  • Ann22, it usually takes a few weeks/months to improve low B12 levels when supplementing and a gradual improvement in wellbeing and fatigue, not an instant boost.

  • Thank you Clutter, maybe I am expecting too much too soon. It's all very confusing. I sometimes think I am just imagining all my symptoms. I just know when I see my GP on Tuesday I will get the usual look of don't worry everything is fine. Even though it feels nothing like fine.

  • Ann, I think it will be your TSH 3.58 causing fatigue even though your GP will tell you it's normal. You'll have to wait until TSH is over range before you get NHS treatment or you can self-medicate.

You may also like...